# SDR R61A201608060455

- Difficulty date: July 27, 2016
- Submitted: August 6, 2016
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 STD
- Aircraft serial: 17000385
- Aircraft time: 6,366 hours, 4,856 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Part number: 17050005427
- Part serial: 105001
- Condition: Corroded
- Location: Apu Inlet
- Part time: 6,366 hours, 4,856 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON APU AIR INLET ACCESS PANEL 315GL ATTACH POINT STRUCTURE.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-03 AND ETD 2016-170-070037.
